Optical soliton solutions of nonlinear evolution equations using ansatz method

GÜNER Ö., Bekir A., Karaca F.

OPTIK, vol.127, no.1, pp.131-134, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2015.09.222
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.131-134
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper, the optical soliton solutions are obtained for the modified Korteweg de Vries-type equation and the dissipative (2+1) dimensional Ablowitz-Kaup-Newell-Segur (AKNS) equation. The mathematical techniques used to obtain the soliton solution is the ansatz method. (C) 2015 Elsevier GmbH. All rights reserved.